# SDR 2WAA201602080001

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug MD 83
- Aircraft serial: 49345
- Aircraft time: 82,116 hours, 37,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984211
- Part serial: 1163
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TAIL CONE DEPLOYED BY GROUND PERSONAL, SLIDE DID NOT DEPLOY.  R & R TAIL CONE TAIL CONE EVACUATION SLIDE.
